Proceedings of the Japan Academy

On the property of Lebesgue in uniform spaces, III

Kiyoshi Iséki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 31, Number 7 (1955), 441-442.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525652

Digital Object Identifier
doi:10.3792/pja/1195525652

Mathematical Reviews number (MathSciNet)
MR0073141

Zentralblatt MATH identifier
0065.38004

Subjects
Primary: 56.0X

Citation

Iséki, Kiyoshi. On the property of Lebesgue in uniform spaces, III. Proc. Japan Acad. 31 (1955), no. 7, 441--442. doi:10.3792/pja/1195525652. https://projecteuclid.org/euclid.pja/1195525652


Export citation

References

See also

  • Part I: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces. Proc. Japan Acad., Volume 31, Number 4 (1955), 220--221.
  • Part II: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, II. Proc. Japan Acad., Volume 31, Number 5 (1955), 270--271.
  • Part IV: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, IV. Proc. Japan Acad., Volume 31, Number 8 (1955), 524--525.
  • Part V: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, V. Proc. Japan Acad., Volume 31, Number 9 (1955), 618--619.
  • Part VI: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, VI. Proc. Japan Acad., Volume 32, Number 2 (1956), 117--119.